# SDR E4EB2015120903

- Difficulty date: May 31, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Striker
- Condition: Worn
- Location: Nlg Ww
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE TUNNEL ACCESS DOOR 91D, CUT OUT HAS 3 BROKEN & WORN STRIKER PLATES.  REMOVED 3 EACH STRIKER PLATES.  FABRICATED 3 EACH STRIKER PLATES & INSTALLED IAW EA 008-5310-38-A6031.
